# SDR AALA202106159003

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 24,228 hours, 10,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON 1L FELL OUT DURING OPENING OF DOOR SLIDE PACK APPEARS LOW IN SLIDE CASING. REMOVED SLIDE 1L DOOR REATTACHED VELCRO REINSTALLED SLIDE PER AMM 25-66-01.
